# SDR ARWA20080702

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- Aircraft time: 64,168 hours, 46,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM QTY STARTED TO DROP AT OP OF DESCENT.  PERFORMED THE HYD QTY LOSS ALTERATIVE.  OPS CHECKLIST.  FLUID LOSS CONTINUED.  PERFORMED SINGLE HYD SYS FAILURE ABNORMAL CHECKLIST, PERFORMED AT 50 FLAP NORMAL CONFIGURATION, FLT LANDED UNEVENTFUL AFTER LANDING REQUESTED EQUIP IN TO BE TESTED TO CARGO RAMP DUE TO LIMITED LT TURN CAPABILITIES.  T/S HYD LEAK TO NR 1 SYS MANIFOLD LEAK THROUGH O-RING AT PRESSURE SWITCH ON MANIFOLD, R & R PACKING & REPLENISHED & RESERVICED IAW MM 12-13-02, PERFORMED LEAK & OPS CHECK IAW MM 29-00-00.  FOUND NORMAL, PERFORMED HYD SYS BLEED & PERFORMED TEST IAW MM 29-03-00, ALL SYSTEMS NORMAL.
